@article{IM2_2001_65_5_a5,
author = {S. N. Tumanov},
title = {Asymptotic formulae for the real eigenvalues of the {Sturm{\textendash}Liouville} problem with two turning points},
journal = {Izvestiya. Mathematics},
pages = {1003--1016},
year = {2001},
volume = {65},
number = {5},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_2001_65_5_a5/}
}
S. N. Tumanov. Asymptotic formulae for the real eigenvalues of the Sturm–Liouville problem with two turning points. Izvestiya. Mathematics, Tome 65 (2001) no. 5, pp. 1003-1016. http://geodesic.mathdoc.fr/item/IM2_2001_65_5_a5/
[1] Atkinson F. V., Mingarelli A. B., “Asymptotic of the number of zeros and of eigenvalues of general weight Sturm–Liouville problems”, J. reine ang. Math., 375 (1987), 380–393 | MR | Zbl
[2] Dorodnitsyn A. A., “Asimptoticheskie zakony raspredeleniya sobstvennykh znachenii dlya nekotorykh osobykh vidov differentsialnykh uravnenii vtorogo poryadka”, UMN, 7:6 (1952), 3–96 | MR | Zbl
[3] Dyachenko A. V., “Asimptotika sobstvennykh znachenii indefinitnoi zadachi Shturma–Liuvillya”, Matem. zametki, 68:1 (2000), 139–143 | MR | Zbl
[4] Evgrafov M. A., Fedoryuk M. V., “Asimptotika reshenii uravneniya $w''-p(z,\lambda)w=0$ pri $\lambda\to\infty$ v kompleksnoi ploskosti”, UMN, 21:1 (1966), 3–50 | MR | Zbl
[5] Olver F., Asimptotika i spetsialnye funktsii, Nauka, M., 1990 | MR | Zbl
[6] Fedoryuk M. V., Asimptoticheskie metody dlya lineinykh obyknovennykh differentsialnykh uravnenii, Nauka, M., 1983 | MR | Zbl